# SDR UPS03841345

- Difficulty date: September 22, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SEAT TRACK IS WORN BEYOND LIMITS BETWEEN STA 340 TO 418 AT RBL 25.  REMOVED, FABRICATED AND REPLACED SEAT TRACK BETWEEN STA 390-450 IAW SRM 53-2-3 FIG 8A.
